# SDR FDEA200812165177

- Difficulty date: December 16, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 45,728 hours, 28,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842010
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT BS 312 STR 24R HAS IMPROPERLY INSTALLED FASTENERS, AND FOUND GOUGES, AND TOOLING MARKS.  REMOVED PREVIOUS REPAIR AT BS 312 STR 24R IAW SRM 51-30-2.  CUT OUT DAMAGED AREA IAW SRM 51-10-1. CUT OUT DIMENSIONS 3.8" X 4.1".  FABRICATED REPAIR FILLER.  FABRICATED FILLER  AND FABRICATED DOUBLE IAW SRM 53-30-2 FIG 2, 53-30-3 FIG 5, 51-30-5, AND 51-30-8.  TREATED AND   PRIMED REPAIR PARTS IAW SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW SRM 51-30-2.
